MathSciNet Relay Station
MathSciNet bibliographic data
MR515073 65D30
Zanovello, Renato On a definite integral of the product of two Struve functions. (Italian) Atti Accad. Sci. Torino Cl. Sci. Fis. Mat. Natur. 112 (1978), no. 1-2, 63–81.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement